×

zbMATH — the first resource for mathematics

Über holomorphe \(P_ n\)-Bündel über \(P_ 1\). (German) Zbl 0128.17003

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Andreotti, A.: On the complex structures of a class of simply-connected manifolds. Algebraic Geometry and Topology. Princeton Univ. Press 1957. · Zbl 0141.37404
[2] Borel, A., andF. Hirzebruch: Characteristic classes and homogeneous spaces I. Am. J. Math.80, 458–538 (1958). · Zbl 0097.36401 · doi:10.2307/2372795
[3] Brieskorn, E.: Ein Satz über die komplexen Quadriken. Math. Ann.155, 184–193 (1964). · Zbl 0119.37703 · doi:10.1007/BF01344158
[4] Grauert, H.: On the number of moduli of complex structures. Contrib. Function Theory. Intern. Colloqu. Bombay 1960, p. 63–78.
[5] Grothendieck, A.: A general theory of fibre spaces with structure sheaf. Lawrence, Kansas: Univ. of Kansas 1955, vervielfältigt. · Zbl 0064.35501
[6] —- Sur la classification des fibrés holomorphes sur la sphère de Riemann. Am. J. Math.79, 121–138 (1957). · Zbl 0079.17001 · doi:10.2307/2372388
[7] Hirzebruch, F.: Über eine Klasse von einfach-zusammenhängenden komplexen Mannigfaltigkeiten. Math. Ann.124, 77–86 (1951/52). · Zbl 0043.30302 · doi:10.1007/BF01343552
[8] – Neue topologische Methoden in der algebraischen Geometrie. Ergeb. Math. N. F. Heft9, 2. Aufl. Berlin (1962).
[9] Kodaira, K.: On a differential-geometric method in the theory of analytic stacks. Proc. Nat. Acad. Sci. U.S.39, 1268–1273 (1953). · Zbl 0053.11701 · doi:10.1073/pnas.39.12.1268
[10] —-, andD. C. Spencer: On deformations of complex analytic structures I–II. Ann. Math.67, 328–466 (1958). · Zbl 0128.16901 · doi:10.2307/1970009
[11] —- —- A theorem of completeness for complex analytic fibre spaces. Acta Math.100, 281–294 (1958). · Zbl 0124.16502 · doi:10.1007/BF02559541
[12] —- On compact complex analytic surfaces I. Ann. Math.71, 111–152 (1960). · Zbl 0098.13004 · doi:10.2307/1969881
[13] —- On the structure of compact complex analytic surfaces. Proc. Nat. Acad. Sci. U.S.50, 218–221 (1963). · Zbl 0118.37401 · doi:10.1073/pnas.50.2.218
[14] Maroni, A.: Sulla dimensione dei sistemi lineari sopra le varietà algebriche ak + 1 dimensioni contenenti un fascio diS k . Ann. di Mat. S.4 5, 185–205 (1928). · JFM 54.0713.09 · doi:10.1007/BF02415423
[15] Peters, K.: Über holomorphe und meromorphe Abbildungen gewisser kompakter komplexer Mannigfaltigkeiten. Dissertation, Erlangen 1962. · Zbl 0136.07201
[16] Remmert, R.: Über stetige und eigentliche Modifikationen komplexer Räume. Colloque de Topologie de Strasbourg 1954. · Zbl 0068.29203
[17] —-, u.A. van de Ven: Über holomorphe Abbildungen projektiv-algebraischer Mannigfaltigkeiten auf komplexe Räume. Math. Ann.142, 453–486 (1961). · Zbl 0099.16403 · doi:10.1007/BF01450937
[18] —- —- Zur Funktionentheorie in homogenen komplexen Mannigfaltigkeiten. Topology2, 137–157 (1963). · Zbl 0122.08602 · doi:10.1016/0040-9383(63)90029-6
[19] Röhrl, H.: Holomorphic fibre bundles over Riemann surfaces. Bull. Am. Math. Soc.68, 125–160 (1962). · Zbl 0106.05502 · doi:10.1090/S0002-9904-1962-10715-0
[20] Steenrod, N.: The topology of fibre bundles. Princeton Univ. Press 1951. · Zbl 0054.07103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.